PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 63 > pp. 153-170

NEW MAGNETIC FIELD INTEGRAL EQUATION FOR ANTENNA SYSTEM

By G. Wen

Full Article PDF (195 KB)

This article is cited by:
  • Reply to &Ldquo;Comments on `the Foster Reactance Theorem for Antennas and Radiation ${\Rm Q}$'&Rdquo;
    Wen Geyi
    IEEE Transactions on Antennas and Propagation, Vol. 55, No. 3, 1014, 2007
    doi:10.1109/TAP.2007.891878
     
  • Multi-Antenna Information Theory
    Wen Geyi
    Progress In Electromagnetics Research, Vol. pier-75, 11, 2007
    doi:10.2528/PIER07052203